A duality principle, relating the geometry of the Kobayashi metric with the CR geometry of the boundaries of smoothly bounded, strongly convex domains in â„‚n+1, is established. A characterization of the holomorphic Jacobi vector fields of those domains is also given.

Spiro, A., Trapani, S. (2002). Eversive Maps of Bounded Convex Domains in â„‚n+1. THE JOURNAL OF GEOMETRIC ANALYSIS, 12(4), 695-715 [10.1007/BF02930659].

Eversive Maps of Bounded Convex Domains in â„‚n+1

TRAPANI, STEFANO
2002

Abstract

A duality principle, relating the geometry of the Kobayashi metric with the CR geometry of the boundaries of smoothly bounded, strongly convex domains in â„‚n+1, is established. A characterization of the holomorphic Jacobi vector fields of those domains is also given.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/03 - Geometria
English
Complex Finsler metrics; Convex domains; CR structures; Kobayashi metrics
Spiro, A., Trapani, S. (2002). Eversive Maps of Bounded Convex Domains in â„‚n+1. THE JOURNAL OF GEOMETRIC ANALYSIS, 12(4), 695-715 [10.1007/BF02930659].
Spiro, A; Trapani, S
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/48165
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact